Melioidosis: a pediatric disease

Sanderson,C and Currie,BJ 2014, Melioidosis: a pediatric disease, Pediatric infectious disease journal, vol. 33, no. 7, pp. 770-771, doi: 10.1097/INF.0000000000000358.

Attached Files
Name Description MIMEType Size Downloads

Title Melioidosis: a pediatric disease
Author(s) Sanderson,C
Journal name Pediatric infectious disease journal
Volume number 33
Issue number 7
Start page 770
End page 771
Total pages 2
Publisher Lippincott Williams & Wilkins
Place of publication Philadelphia, Pa.
Publication date 2014-07
ISSN 0891-3668
Keyword(s) Anti-Bacterial Agents
Diagnostic Tests, Routine
Endemic Diseases
Language eng
DOI 10.1097/INF.0000000000000358
Field of Research 111403 Paediatrics
Socio Economic Objective 920501 Child Health
HERDC Research category C2 Other contribution to refereed journal
Copyright notice ©2014, Lippincott Williams & Wilkins
Persistent URL

Document type: Journal Article
Collection: School of Medicine
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 26 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 04 May 2015, 15:31:44 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact